# SDR DALA2015081705030

- Difficulty date: August 16, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N947DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53355
- Aircraft time: 41,037 hours, 35,510 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch Spade
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LT TAILCONE LATCH SPADE WORN.  R & R IAW AMM.
